# SDR UPS04643600

- Difficulty date: December 12, 2004
- Submitted: December 17, 2004
- Operation: Air carrier
- Aircraft: N316UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27744
- System (JASC): 2560 · Emergency Equipment
- Part: Pbe
- Part number: 80230014
- Part serial: 1203004903
- Condition: Unserviceable
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY PBE SMOKE MASK IS IN QUESTIONABLE CONDITION.  BAG VACUUM IS MISSING.  REPLACED PBE.
